Volume 54, Number 1
Previous Issue Next Issue

Hung-Lin Chiu

10.4208/jms.v54n1.21.01

J. Math. Study, 54 (2021), pp. 1-27.

Preview Full PDF 533 6838 Abstract

Zhenghuan Gao, Xinan Ma, Peihe Wang & Liangjun Weng

10.4208/jms.v54n1.21.02

J. Math. Study, 54 (2021), pp. 28-55.

Preview Full PDF 650 7261 Abstract

Pengfei Guan & Junfang Li

10.4208/jms.v54n1.21.03

J. Math. Study, 54 (2021), pp. 56-80.

Preview Full PDF 669 6988 Abstract

Changfeng Gui, Fengbo Hang, Amir Moradifam & Xiaodong Wang

10.4208/jms.v54n1.21.04

J. Math. Study, 54 (2021), pp. 81-88.

Preview Full PDF 504 6981 Abstract

Aleks Jevnikar, Andrea Malchiodi & Ruijun Wu

10.4208/jms.v54n1.21.05

J. Math. Study, 54 (2021), pp. 89-122.

Preview Full PDF 482 6352 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard